RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 160, Number 4, Pages 765–768 (Mi dan30688)  

MATHEMATICS

Cesaro, Riesz, and Poisson–Abel summability of Fourier series in the eigenfunctions of the Laplace operator

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (504 kB)

Bibliographic databases:

Document Type: Article
Presented: S. L. Sobolev
Received: 11.06.1964

Citation: V. A. Il'in, “Cesaro, Riesz, and Poisson–Abel summability of Fourier series in the eigenfunctions of the Laplace operator”, Dokl. Akad. Nauk SSSR, 160:4 (1965), 765–768

Citation in format AMSBIB
\Bibitem{Ili65}
\by V.~A.~Il'in
\paper Cesaro, Riesz, and Poisson--Abel summability of Fourier series in the eigenfunctions of the Laplace operator
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 160
\issue 4
\pages 765--768
\mathnet{http://mi.mathnet.ru/dan30688}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0212496}
\zmath{https://zbmath.org/?q=an:0136.36802}


Linking options:
  • http://mi.mathnet.ru/eng/dan30688
  • http://mi.mathnet.ru/eng/dan/v160/i4/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019